Is it normal not having flaky, dry and burning sensation on my skin while on epiduo medication?
Doctor Answers 1
Epiduo and expectations
Thank you for your question. The burning, flaking, and dry sensation that you are reading about are common side effects of Epiduo, but those symptoms do not mean that the medication is more effective. Each person's response and tolerance to Epiduo varies. It's great that you are not experiencing those side effects, and I would continue using Epiduo nightly. I highly recommend you consult with a board certified dermatologist regarding your questions and concerns about treatment. Take care and good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.